Religion and Inequality in Africa
Bibliographic Data
| ID | 4510354 |
|---|---|
| Authors | Chammah J Kaunda (0000-0001-6879-6330, Yonsei University, corresponding author) |
| Year | 2024 |
| Volume | 104 |
| Issue | 3 |
| Pages | 383-385 |
| Publication date | 2024-07-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | The Journal of Religion (JOURNAL) |
| Journal identifiers | ISSN: 0022-4189 • E-ISSN: 1549-6538 |
| Publisher | University of Chicago Press (PUBLISHER • US) |
| DOI | 10.1086/730379 |
| OpenAlex | W4400115133 |
| Language | EN |
Geography · Inequality · Mathematical analysis · Political science · Sociology · Mathematics · Religion and Sociopolitical Dynamics in Nigeria · Religion, Society, and Development
| Highly cited | No |
|---|